# SDR ASAA1057480

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 13,559 hours, 4,270 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: BACC45FT1624S6
- Condition: Damaged
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LAND VERIFY TEST NR 35 DUAL STAB FAILS.  REPLACE D2257 AND RE-TERMINATE PINS 4 5 6 7 OF D381.  ACCOMPLISHED LAND VERIFY TEST REF MM 22 11 00.
